# SDR 97ZZZX2623

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64154
- Make and model: Cessna 172M
- Aircraft serial: 17265049
- Engine: Lyc O320E2D
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: BA5110A
- Condition: Wrong Part
- Location: Air Induct
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, BRACKETT AIR FILTER ASSY WAS FOUND LOOSE ON THE AIRBOX.  UPON REMOVAL, IT WAS FOUND TO BE THE INCORRECT ASSEMBLY FOR THE AIRCRAFT MODEL.  THE MODEL 172M USES ASSEMBLY NR BA 5110, A BA 5710A WAS INSTALLED.  THE CAMLOCK STUDS ON THE BA 5110A ARE TOO LONG.  THE BASE GASKET WOULD NOT CONTACT THE AIRBOX LEAVING IT LOOSE AND FLOPPING.
